# SDR GUU2001F00016

- Difficulty date: May 2, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N147GA
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Elevator
- Part time: 26,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, RIGHT CENTER ELEVATOR HINGE BRACKET MOUNTED ON THE STABILIZER SHOWED SIGNS OF INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT ELEVATOR CENTER HINGE BRACKET.  (M)
